| Catalog Number |
328520 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported the bd ultra-fine¿ insulin syringe plunger rod was difficult to move.The following was received by the initial reporter: consumer reported when he pushed on plunger rod, the "stopper" will not move pass number 15 on the barrel stated, he cannot push it all the way down to zero because the plunger rod is not long enough.
Additional Manufacturer Narrative
H6 investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.
Event or Problem Description